# SDR SWIA200514789

- Difficulty date: March 23, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,388 hours, 7,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED AFT OVERHEAD EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
